# SDR UIEA2017022200230

- Difficulty date: February 22, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 76,736 hours, 9,507 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT RT ENGINE START, THE N1 INDICATION WAS ZERO UNTIL FUEL CONTROL WAS IN RUN,  FAN ROTATION VERIFIED BY GROUND CREW WHEN N1 SHOWED ZERO.  PERFORMED PIMU BITE, NO FAULTS NOTED IAW FIM 71-01-00/101.  PERFORMED OPS TEST IAW AMM 77-12-00.  NO FAULTS NOTED, OPS NORMAL.
